MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/ date of birth: unknown/ not provided.Date of event: unknown/ not provided.If explanted; give date: unknown/ (b)(6) 2020 was provided, but unconfirmed.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.Note: the device was manufactured at the (b)(4) site which has been closed.  all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was planned for an explant due to intolerable glare.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Corrected data: in reviewing the supplemental mdr, it was noticed that the following information was inadvertently not populated with patient code 3191.The following section has been updated accordingly: section h6 patient code 3191- explant of lens.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: section g9 in the initial mdr was populated with mfr report number 9614546-2020-00305.However, the number should have begun with 2020664.Additional information: further information was provided and reported there was no vitrectomy, incision enlargement or sutures required when the lens was explanted.The lens was replaced with a non-johnson & johnson replacement lens.The replacement lens successfully implanted.No additional information was provided.The following sections have been updated accordingly: section b3: date of event: (b)(6) 2020 section d7: if explanted, give date: (b)(6) 2020 device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints revealed 1 other complaint has been received for this production order number and the complaint could not be confirmed; therefore, no further escalations were required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10398909
Report Number9614546-2020-00305
Device Sequence Number2605562
Product Code POE
UDI-Device Identifier05050474579071
UDI-Public(01)05050474579071(17)230726
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/13/2020
09/15/2020
10/25/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/11/2020
09/15/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005